I had a reaction to Levaquin in Nov 1999. After being on Levaquin for just a few days I began to have pain in my Achilles tendons as well as mental confusion. After three weeks I had a partial tear on one side and severe tendonitis on the other side. I was casted and confined to a wheelchair for a few months. During the course of the next 7 months I would have several "waves" where the numbness, weakness and pain would return to my Achilles tendons. After that period- I had returned to all activity (tennis, running, squash, biking etc) and have had virtually no problems.
In the last few days (it has been over a year now) I have been experiencing the numbness and weak feeling in my tendons again. It is the same feeling that I had over a year ago when I was floxed. Because I am so active I am quite concerned about a recurrence of the tear. I know the tissue will never be the same in that area but I honestly thought I was beyond any problems associated with the flouroquinolones. Has anyone else experienced this after being well for so long?? I appreciate hearing from you if you have had a similar experience. Thanks
Last Updated 7/15/04